# SDR 2001F00100

- Difficulty date: June 8, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: EIBXK
- Make and model: Boeing 737*
- Aircraft serial: 25736
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 1062221
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, LOUD BANG NOISE HEARD, FOLLOWED BY A LEADING EDGE FLAP TRANSIT AND OVERHEAD LEADING EDGE DEVICE NR 3 TRANSIT LIGHT ILLUMINATED.  EMERGENCY DECLARED.  LANDED WITH NO INCIDENT AND NORMAL GREEN LIGHT INDICATIONS.  REMOVED AND REPLACED NR 3 LEADING EDGE SLAT, UP SWITCH.  OPS CHECK NORMAL.  (M)
